# SDR FDEA202509251822

- Difficulty date: September 25, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPETION ON THE LEFT HAND NOSE LANDING GEAR TRUNNION FITTING AFT OF NOSE LANDING GEAR DOOR AFT HINGE FITTING SLOT OUT AREA   FOUND 01 EACH CRACKS WITH LENGTH APPROXIMATE 0.3" AT STATION 590.  REPAIRED IAW EA 1-5310-T0385087 P1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
